# SDR ABXA9801069

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59127351
- Condition: Delaminated
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH D-INSPECTION, FOUND THE LEFT WING OUTBOARD TRAILING EDGE PANEL DELAMINATED.  REPLACED PANEL IAW DC9 SRM.
